# SDR CALA2023102303141

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323346120000
- Condition: Corroded
- Location: Y765, Fr24-35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FOOR SEAT TRACK -Y765 FRAME 24 TO 35 SEVERAL POINTS OF CORROSION. () REMOVED CORROSION ON AREA AND FOUND OUT OF LIMITS I.A.W SRM 53-2 1-15-283-004. REMOVED AND REPLACED SEAT TRACK -Y765 FR 24 TO 35 I.A.W SRM 51-72-11 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 79845
